# SDR FDEA201407251978

- Difficulty date: July 25, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 88,293 hours, 33,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3780
- Condition: Dented
- Location: Bs 1666
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS A DENT AT BS 1666 BETWEEN STRINGERS 24 - 25L.  REPAIRED IAW EA F-5330-T0309871 PT 1.
